Alert archive / California / Hazardous Seas Warnings in 2011

Hazardous Seas Warning 12, NWS Eureka, CA

October 24, 2011

NWS Eureka, CA issued this hazardous seas warning at Oct 24, 2011, 2:11 PM PDT. It took effect at Oct 24, 2011, 5:00 PM PDT. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 24, 2011, 2:11 PM PDT (21:11 UTC)
In effect from
Oct 24, 2011, 5:00 PM PDT
Expired
Oct 25, 2011, 8:00 PM PDT
In force
27 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WHUS76 KEKA 242111
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
211 PM PDT MON OCT 24 2011

PZZ450-455-250515-
/O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/
/O.NEW.KEKA.SE.W.0012.111025T0000Z-111025T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
211 PM PDT MON OCT 24 2011

...HAZARDOUS SEAS WARNING IN EFFECT THROUGH LATE TONIGHT...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
PDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM
PDT TUESDAY.

* WINDS...N 15 TO 30 KT THIS EVENING...THEN 10 TO 25 KT ON TUE. A
  FEW GUSTS TO 40 KT NEAR CAPE MENDOCINO AND POINT ST GEORGE THIS
  AFTERNOON AND EVENING.

* STEEP SEAS...12 TO 15 FT WITH A DOMINANT PERIOD OF 10 SECONDS
  TONIGHT...THEN 10 TO 11 FT AT 11 SECONDS ON TUE AND THEN 7 TO 8
  FT ON WED.

 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-475-250515-
/O.CON.KEKA.GL.W.0032.000000T0000Z-111026T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
211 PM PDT MON OCT 24 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY. 

* WINDS...N 30 TO 40 KT THROUGH TONIGHT...BECOMING 25 TO 35 KT ON
  TUE...AND THEN 15 TO 25 KT ON WED.

* STEEP SEAS...16 TO 18 FT TONIGHT AND THEN 13 TO 15 FT ON TUE.
  SEAS SUBSIDING TO 8 TO 10 FT ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
891 
WHUS76 KEKA 250320
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
820 PM PDT MON OCT 24 2011

PZZ470-475-251130-
/O.CON.KEKA.GL.W.0032.000000T0000Z-111026T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
820 PM PDT MON OCT 24 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TUESDAY. 

* WINDS...N 30 TO 40 KT TONIGHT...BECOMING 25 TO 35 KT ON
  TUE...AND THEN 15 TO 25 KT ON WED.

* STEEP SEAS...16 TO 18 FT TONIGHT AND THEN 13 TO 15 FT ON TUE. 
  SEAS SUBSIDING TO 8 TO 10 FT ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-251130-
/O.CON.KEKA.SE.W.0012.000000T0000Z-111025T1200Z/
/O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
820 PM PDT MON OCT 24 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT
TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
TUESDAY. 

* WINDS...N 15 TO 30 KT THIS EVENING...THEN 10 TO 25 KT ON TUE. A
  FEW GUSTS TO 35 KT NEAR CAPE MENDOCINO AND PT ST GEORGE UNTIL MIDNIGHT.

* STEEP SEAS...12 TO 15 FT WITH A DOMINANT PERIOD OF 10 SECONDS 
  TONIGHT...THEN 10 TO 11 FT AT 11 SECONDS ON TUE AND THEN 7 TO 
  8 FT ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
913 
WHUS76 KEKA 250940
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
240 AM PDT TUE OCT 25 2011

PZZ470-475-251745-
/O.CON.KEKA.GL.W.0032.000000T0000Z-111026T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
240 AM PDT TUE OCT 25 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS...N 25 TO 35 KT TODAY...AND THEN 15 TO 25 KT ON WED.

* STEEP SEAS...13 TO 15 FT TODAY AND THEN SUBSIDING TO 8 TO 10 FT
  ON WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-455-251745-
/O.CON.KEKA.SE.W.0012.000000T0000Z-111025T1200Z/
/O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
240 AM PDT TUE OCT 25 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM
PDT THIS EVENING. 

* WINDS...N 10 TO 25 KT TODAY WITH A FEW GUSTS TO 30 KT NEAR CAPE
  MENDOCINO AND PT ST GEORGE.

* STEEP SEAS...10 TO 12 FT AT 11 SECONDS TODAY AND THEN SUBSIDING
  TO 7 TO 8 FT BY WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
518 
WHUS76 KEKA 251155
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
455 AM PDT TUE OCT 25 2011

PZZ450-455-252000-
/O.EXT.KEKA.SE.W.0012.000000T0000Z-111026T0000Z/
/O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
455 AM PDT TUE OCT 25 2011

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM
PDT THIS EVENING. 

* WINDS...N 10 TO 25 KT TODAY WITH A FEW GUSTS TO 30 KT NEAR CAPE
  MENDOCINO AND PT ST GEORGE TODAY.

* STEEP SEAS...10 TO 12 FT AT 9 SECONDS TODAY AND THEN SUBSIDING
  OVERNIGHT TO 7 TO 8 FT BY WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-475-252000-
/O.CON.KEKA.GL.W.0032.000000T0000Z-111026T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
455 AM PDT TUE OCT 25 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS...N 25 TO 35 KT TODAY...AND THEN 15 TO 25 KT ON WED.

* STEEP SEAS...13 TO 15 FT TODAY AND THEN SUBSIDING TO 8 TO 10 
  FT ON WED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
576 
WHUS76 KEKA 252109
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
209 PM PDT TUE OCT 25 2011

PZZ450-260400-
/O.CAN.KEKA.SE.W.0012.000000T0000Z-111026T0000Z/
/O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
209 PM PDT TUE OCT 25 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 9 PM PDT THIS EVENING. 

* WINDS...N 15 TO 25 KT THIS EVENING...DECREASING TO 10 TO 20 KT
  BY 9 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-260400-
/O.EXT.KEKA.SE.W.0012.000000T0000Z-111026T0300Z/
/O.CON.KEKA.SC.Y.0087.000000T0000Z-111026T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
209 PM PDT TUE OCT 25 2011

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 8 PM PDT THIS
EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT
THIS EVENING. 

* WINDS...N 15 TO 25 KT THIS EVENING...DECREASING TO 10 TO 20 KT
  AFTER 9 PM.

* STEEP SEAS...10 TO 12 FT AT 10 SECONDS THIS EVENING AND THEN
  SUBSIDING OVERNIGHT TO 7 TO 9 FT BY WED MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ470-475-260515-
/O.CON.KEKA.GL.W.0032.000000T0000Z-111026T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
209 PM PDT TUE OCT 25 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS...N 25 TO 35 KT THIS EVENING...AND THEN 15 TO 25 KT AFTER
  MID NIGHT.

* STEEP SEAS...12 TO 14 FT T AND THEN SUBSIDING TO 9 TO 11 FT ON
  WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Oct 24, 3:59 AM PDT, 10 hours 12 minutes earlier.

Area forecast discussion, Oct 24, 3:59 AM PDT, 10 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
359 AM PDT MON OCT 24 2011

.SYNOPSIS...
AFTER A FEW CLOUDS IN THE EEL RIVER VALLEY DISSIPATE THIS MORNING
EXPECT A SUNNY DAY WITH A NORTHERLY BREEZE AT THE COAST.
TEMPERATURES WILL NOT BE AS WARM ACROSS INTERIOR NORTHWEST
CALIFORNIA THIS WEEK COMPARED TO THE WEEKEND. OFFSHORE FLOW AND DRY
AIR WILL KEEP THE COAST MILD WITH WIDESPREAD SUNSHINE THROUGH
THURSDAY.

&&

.DISCUSSION...
STRONG NORTHERLY GRADIENTS HAVE KEPT WINDS UP AT THE COAST MUCH OF
THE OVERNIGHT PERIOD. BREEZE CONDITIONS WILL BE PRESENT ONCE AGAIN
ALONG THE IMMEDIATE COAST TODAY WITH MUCH LIGHTER WINDS EXPECTED BY
TUESDAY AND ESPECIALLY WEDNESDAY. LOW CLOUDS AND FOG ARE MORE
ISOLATED COMPARED TO THE LAST COUPLE OF NIGHTS...DESPITE A LESS
OFFSHORE GRADIENT. THIS MAY HAVE SOMETHING TO DO WITH THE WEAK
SHORTWAVE PASSING THROUGH...ACTING TO DISRUPT THE MARINE LAYER JUST
A BIT. OR PERHAPS THE NORTHERLY GRADIENT IS JUST KEEPING US FROM
DECOUPLING. EITHER WAY ANY CLOUDS WHICH ARE PRESENT BY MORNING IN
THE EEL RIVER VALLEY WILL QUICKLY DISSIPATE THIS MORNING. SOME MID
CLOUDS WILL PASS ACROSS INTERIOR HUMBOLDT AND TRINITY COUNTIES THIS
MORNING AS WELL...OTHERWISE EXPECT WIDESPREAD SUNSHINE. OFFSHORE
FLOW IS STILL EXPECTED TO TAKE OVER FOR THE MIDDLE OF THE WEEK WITH
CLEAR SKIES THROUGHOUT THE PERIOD FOR THE ENTIRE CWA. THE PATTERN IS
LOOKING MORE ZONAL ACROSS THE EASTERN PACIFIC AND WEST COAST THROUGH
NEXT WEEKEND...HOWEVER A GENERAL UPPER LEVEL RIDGE WILL KEEP THE
BULK OF THE ENERGY AND MOISTURE TO OUR NORTH. WHAT THIS WILL MEAN IS
SEASONAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES AND UNSEASONABLY DRY
WEATHER PERSISTING. BEYOND THAT...THE DETAILS OF ANY WEAK FRONTS
PASSING THROUGH WILL BE VERY TRICKY ESPECIALLY BEYOND 2-3 DAYS INTO
THE FORECAST. STILL HAVE A CHANCE OF RAIN FRIDAY NIGHT INTO SATURDAY
BUT THE GUIDANCE HAS BEEN TRENDING DRIER WITH SOME OF THE MODEL RUNS
COMPLETELY DRY. AAD

&&

.AVIATION...
PATCHY AREAS OF FOG AND STRATUS CONTINUE TO INFLUENCE THE COAST AND
INTERIOR VALLEYS. AN UPPER LEVEL SHORTWAVE HAS INCREASED HIGH CLOUD
COVER ACROSS THE REGION AND THIS HAS RESTRICTED FOG DEVELOPMENT
TONIGHT. STILL EXPECT SOME IFR CONDITIONS EARLY THIS MORNING BEFORE
ANY REMAINING FOG/STRATUS DISSIPATES BY LATE MORNING. VFR CONDITIONS
WILL PERSIST THROUGH THE DAY TODAY WITH GUSTY NORTH-NORTHWESTERLY
WINDS ALONG THE COAST. RPA

&&

.MARINE...
MODELS ARE IN RATHER GREAT AGREEMENT THROUGH THURSDAY AFTERNOON WITH
REGARD TO THE NORTHERLY WINDS AND CURRENT GALE CONDITIONS. WIND
GUSTS UP TO...AND AT TIMES EXCEEDING...40 KT WILL CONTINUE OVER THE
OUTER WATERS THROUGH TUESDAY MORNING BEFORE A GRADUAL WEAKENING
TREND TAKES OVER AS THE THERMAL TROUGH WEAKENS. STEEP...SHORT PERIOD
WIND DRIVEN SEAS WILL BUILD TO 16 TO 18 FT MONDAY NIGHT. THIS IS A
FEW FEET HIGHER THEN MODEL GUIDANCE AND A MORE REASONABLE
MAGNITUDE CONSIDERING THE STRENGTH OF THE NORTHERLY WINDS. WINDS
WILL DIMINISH SIGNIFICANTLY ON THURSDAY AS A LOW PRESSURE SYSTEM
APPROACHES THE WATERS. MODELS ARE IN GENERAL AGREEMENT OF THE WINDS
SWITCHING TO OUT OF THE SOUTH FRIDAY INTO EARLY SATURDAY BUT HAVE
BEEN HAVING A DIFFICULT TIME DETERMINING THEIR MAGNITUDE. NORTHERLIES
SHOULD RETURN BY LATE NEXT WEEKEND. RPA

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.

NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PDT TUESDAY PZZ450-455.
GALE WARNING UNTIL 11 PM PDT TUESDAY PZZ470-475.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Oct 24, 4:02 AM PDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
402 AM PDT MON OCT 24 2011

CAZ001>004-076-251115-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
402 AM PDT MON OCT 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Hazardous Seas Warnings in California, 2011Every hazardous seas warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.